ubmslateOT-logo-ubm

OT mobile menu

Search form

Topics:

Shivani Tripathi, MD

Shivani Tripathi, MD

Posts by Author

This slide show highlights some of the cutaneous side effects related to the use of epidermal growth factor receptor inhibitors (EGFRI).

A 75-year-old male patient develops painful erythema around his nails 10 weeks after starting cancer treatment. Which medication is most likely responsible?

A 68-year-old woman with a history of aggressive NHL developed hyperpigmented patches on her tongue two months after starting her R-CHOP chemotherapy regimen. Which medication was likely the cause, and which other location would you expect hyperpigmentation on this patient?

A 60-year-old man presents with localized tender plaques of hyperkeratosis and a surrounding erythematous halo on the weight-bearing plantar aspect of his feet after beginning cancer treatment. Which medication is responsible for this cutaneous presentation and what is the name of this reaction?

By clicking Accept, you agree to become a member of the UBM Medica Community.